# SDR RAIA201411230001

- Difficulty date: November 23, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145066
- Aircraft time: 35,126 hours, 32,373 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Shutoff Valve
- Part number: 8166071
- Part serial: 200001107
- Condition: Inoperative
- Location: Anti Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING ANTI-ICE FAIL CAUTION MESSAGE DURING CRUISE, RETURNED TO BLOCK.  MAINTENANCE INSPECTED AND REPLACED ENGINE BLEED SHUTOFF VALVE, OPS CHECKED GOOD.
